# SDR SWAA001778

- Difficulty date: September 18, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 24,811 hours, 23,007 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080405
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, AIRCRAFT RADAR FAILED DURING FLIGHT.  REMOVED AND REPLACED INDICATOR (P/N 2041222-321) AND R/T UNIT PER MM.
